# SDR CALA2018060531310

- Difficulty date: May 15, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 51,205 hours, 19,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 146A1131
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AROUND THE RIVETS AT THE AC EXTRUSION SUPPORT BETWEEN STRINGERS 8 & 9R, BS 747.  REPAIRED IAW EC 5310-04716, REV I,  OP 001.
